# SDR JBXA000228

- Difficulty date: December 22, 2000
- Submitted: December 23, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- Aircraft time: 6,310 hours, 5,768 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0684
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY:  UPON GEAR RETRACTION AFTER TAKEOFF HAD GEAR DISAGREE MSG (RETURNED TO RDU).CORRECTIVE ACTION:  REMOVED AND REPLACED NOSE GEAR SELECTOR VALVE IAW CRJ AMM 32-33-10.  LEAK AND  FUNCTIONAL CHECK GOOD IAW 32-30-00.
